On categories and foundations of the theory of nonlinear control dynamical systems: V
Differencialʹnye uravneniâ, Tome 42 (2006) no. 11, pp. 1481-1489
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_11_a4,
author = {V. I. Elkin},
title = {On categories and foundations of the theory of nonlinear control dynamical systems: {V}},
journal = {Differencialʹnye uravneni\^a},
pages = {1481--1489},
year = {2006},
volume = {42},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_11_a4/}
}
V. I. Elkin. On categories and foundations of the theory of nonlinear control dynamical systems: V. Differencialʹnye uravneniâ, Tome 42 (2006) no. 11, pp. 1481-1489. http://geodesic.mathdoc.fr/item/DE_2006_42_11_a4/